Rektifizierbare vierdimensionale Simplices.

Johann Berger

Elemente der Mathematik (1978)

  • Volume: 33, page 107-115
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Berger, Johann. "Rektifizierbare vierdimensionale Simplices.." Elemente der Mathematik 33 (1978): 107-115. <>.

author = {Berger, Johann},
journal = {Elemente der Mathematik},
keywords = {Hill Families; Rectifiable Tetrahedra in 4-Dimensional Euclidean Space},
pages = {107-115},
title = {Rektifizierbare vierdimensionale Simplices.},
url = {},
volume = {33},
year = {1978},

AU - Berger, Johann
TI - Rektifizierbare vierdimensionale Simplices.
JO - Elemente der Mathematik
PY - 1978
VL - 33
SP - 107
EP - 115
KW - Hill Families; Rectifiable Tetrahedra in 4-Dimensional Euclidean Space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.